# SDR ASOA2015031212360

- Difficulty date: February 17, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,601 hours, 10,184 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 629
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AT FS 629.00, STR 27 LT SIDE TIE DOWN CORRODED.  BLENDED CORROSION IAW SRM 51-21-06-001-001-A01.  RECEIVED EA 32-2015-069, VERIFIED ALL STEPS COMPLIED WITH.
